MAUDE Adverse Event Report: CAREFUSION AS LVP 10D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION AS LVP 10D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2452-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of the distal connection breaking could not be verified due to the product not being returned for failure investigation.A device history record review for model 2452-0007 lot number 19115322 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04nov019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Root cause analysis: the root cause of this failure was not identified as no product was returned.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as lvp 10d 3ss 2cv was damaged.The following information was provided by the initial reporter: material #: 2452-0007 batch #: 19115322.It was reported a broken distal connection.

Brand Name
AS LVP 10D 3SS 2CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10238990
Report Number9616066-2020-02178
Device Sequence Number11384009
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/04/2022
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number19115322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
01-01-2020
Outcome Attributed to Adverse Event Other;